# SDR DALA1302280635

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 80,569 hours, 37,590 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE FOUND GOUGE DAMAGE ON NR 1 THRUST REVERSER HINGE FITTING FWD WEB UPPER BIFURCATION.  BLENDED GOUGE AREA IAW SRM 54-31-01, FIG 101 THICKNESS OF WEB .125" MINIMUM AFTER BLEND WAS MAINTAINED.
